Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Roland Zielke
Title: Discontinuous Čebyšev systems
Additional book information: Lecture Notes in Math., vol. 707, Springer-Verlag, Berlin-Heidelberg-New York, 1979, vi + 111 pp., $9.00.

Review Information:

Reviewer: E. W. Cheney
Journal: Bull. Amer. Math. Soc. 3 (1980), 733-735
DOI: https://doi.org/10.1090/S0273-0979-1980-14807-7